# SDR C2XA01CL060

- Difficulty date: March 18, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145ER
- Aircraft serial: 145018
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 336000575
- Part serial: 29902D1
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 825 hours, 677 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 4089 THE CREW REPORTED EXTINGUISHER BOTTLE-B INOP MESSAGE IN FLIGHT.  THE AIRCRAFT RETURNED TO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 2 ENGINE FIRE BOTTLE.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
